Mamadou Lamine Diagne ; Papa Ibrahima Ndiaye ; Mary Teuw Niane ; Tewfik Sari - Comportement asymptotique d’un modèle à commutation de la prolifération du Typha

arima:1960 - Revue Africaine de Recherche en Informatique et Mathématiques Appliquées, November 29, 2012, Volume 15, 2012 - https://doi.org/10.46298/arima.1960
Comportement asymptotique d’un modèle à commutation de la prolifération du TyphaArticle

Authors: Mamadou Lamine Diagne ORCID1,2,3; Papa Ibrahima Ndiaye 4,1,5; Mary Teuw Niane 1; Tewfik Sari ORCID6,7

  • 1 Unité de modélisation mathématique et informatique des systèmes complexes [Bondy]
  • 2 Laboratoire de Mathématiques Informatique et Applications
  • 3 Laboratoire de Mathématiques Informatique et Applications [UHA]
  • 4 Université Alioune Diop de Bambey
  • 5 DEPARTEMENT DE MATHEMATIQUES UFR SATIC BAMBEY SEN
  • 6 Mathématiques, Informatique et STatistique pour l'Environnement et l'Agronomie
  • 7 Information – Technologies – Analyse Environnementale – Procédés Agricoles

In this paper we propose a mathematical model of the Typha growth and analyse its stability. The model that we plan to study describes the dynamics of the plant population. The theoretical study of this model determines the key factors of the Typha proliferation. We present the analysis of equilibrium solutions and lead a study of their local stability.This constitutes a first step towards a more detailed study of the nonlinear dynamics of this model.


Volume: Volume 15, 2012
Published on: November 29, 2012
Submitted on: May 11, 2012
Keywords: dynamic growth, stability, switching system, Typha.,[INFO] Computer Science [cs],[MATH] Mathematics [math]

Consultation statistics

This page has been seen 309 times.
This article's PDF has been downloaded 446 times.